Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 108, NWS Mobile, AL

July 24, 2015Conecuh County, Monroe County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 24, 2015, 6:34 PM CDT for Conecuh County, Monroe County, Alabama. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2015, 6:34 PM CDT (23:34 UTC)
Expired
Jul 24, 2015, 7:30 PM CDT
In force
56 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Conecuh County, AL, Monroe County, AL

The radar

The Mobile radar (KMOB), 143 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
461 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

248 
WUUS54 KMOB 242334
SVRMOB
ALC035-099-250030-
/O.NEW.KMOB.SV.W.0108.150724T2334Z-150725T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
634 PM CDT FRI JUL 24 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 730 PM CDT

* AT 634 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR
  VREDENBURGH...OR 16 MILES SOUTHWEST OF CAMDEN...AND MOVING
  SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONROEVILLE...         VREDENBURGH...         BEATRICE...
  REPTON...              PETERMAN...            

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3163 8691 3137 8721 3170 8756 3170 8752
      3181 8752 3182 8751 3182 8750 3183 8750
      3183 8729
TIME...MOT...LOC 2334Z 311DEG 24KT 3177 8741 
$$
2 follow-up statements
273 
WWUS54 KMOB 242357
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
657 PM CDT FRI JUL 24 2015

ALC035-099-250030-
/O.CON.KMOB.SV.W.0108.000000T0000Z-150725T0030Z/
CONECUH AL-MONROE AL-
657 PM CDT FRI JUL 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL CONECUH AND NORTHEASTERN MONROE COUNTIES...
    
AT 657 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED NEAR PETERMAN...OR 7 MILES NORTH OF
MONROEVILLE...MOVING SOUTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3163 8691 3137 8721 3167 8753 3180 8733
TIME...MOT...LOC 2357Z 315DEG 24KT 3163 8731 
$$
234 
WWUS54 KMOB 250024
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
724 PM CDT FRI JUL 24 2015

ALC035-099-250033-
/O.EXP.KMOB.SV.W.0108.000000T0000Z-150725T0030Z/
CONECUH AL-MONROE AL-
724 PM CDT FRI JUL 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CONECUH AND
NORTHEASTERN MONROE COUNTIES WILL BE ALLOWED TO EXPIRE...

AT 723 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL
CONECUH AND NORTHEASTERN MONROE COUNTIES HAS WEAKENED BELOW SEVERE
LIMITS THUS THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE
AT 730 PM CDT.

HOWEVER...THE STORM REMAINS STRONG AND WILL PRODUCE STRONG...GUSTY 
WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. STAY INDOORS 
UNTIL THE STORM HAS PASSED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3163 8691 3137 8721 3167 8753 3180 8733
TIME...MOT...LOC 0020Z 311DEG 24KT 3163 8731 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:29 PM CDT, 5 minutes earlier.

Area forecast discussion, Jul 24, 6:29 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
629 PM CDT FRI JUL 24 2015

.AVIATION...
25.00Z TAF CYCLE...THUNDERSTORMS AND RESIDUAL SHOWERS SHOULD CLEAR
ALL TAF SITES TO THE SOUTH BY OR SHORTLY AFTER 00Z. EXPECT VFR
CONDITIONS FOR THE EVENING AND OVERNIGHT HOURS WITH ONLY A SMALL
CHANCE OF LOCALIZED REDUCED VISIBILITY FROM FOG IN AREAS THAT
RECEIVED HEAVY RAIN THIS AFTERNOON...NOT EXPECTING THIS TO BE
WIDESPREAD OR PARTICULARLY DENSE SO WILL REFRAIN FROM INCLUDING IN
THE FORECAST. ANOTHER ROUND OF STORMS IS POSSIBLE TOMORROW AFTERNOON
BUT COVERAGE IS EXPECTED TO BE LESS THAN THE LAST FEW DAYS. WINDS
WILL BE GENERALLY BE FROM THE WEST BUT WILL TAKE ON A MORE NORTHERLY
COMPONENT AS WE HEAD THROUGH THE DAY TOMORROW. 05/RR

&&

.PREV DISCUSSION... /ISSUED 429 PM CDT FRI JUL 24 2015/

SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...FOR TONIGHT THROUGH
SATURDAY....SCATTERED TO NUMEROUS THUNDERSTORMS HAVE DEVELOPED IN
ADVANCE OF THE WEAK FRONTAL BOUNDARY SAGGING SOUTHWARD OVER NORTHERN
AL. STORMS WILL CONTINUE TO PROPAGATE SOUTHWARD AND MOVE OUT OVER THE
GULF WATERS THIS EVENING. BOUNDARY SHOULD MAKE IT TO NEAR THE COAST
TONIGHT AND MAY WITH A NOCTURNAL PUSH OUT A LITTLE INTO THE NORTHERN
GULF...EITHER WAY THOUGH EXPECT IT TO LAY ACROSS OUR COASTAL COUNTIES
BY LATE SATURDAY MORNING. BOUNDARY SHOULD THEN SERVE AS A TRIGGER FOR
CONVECTION ALONG THE COAST WHILE INTERIOR SECTIONS SHOULD REMAIN
PRIMARILY DRY. BIGGEST THREAT FROM THE STORMS WILL REMAIN
LIGHTNING...POTENTIAL DAMAGING STRAIGHT LINE WIND GUSTS 40 TO 60 MPH
AND BRIEF HEAVY DOWNPOURS CAUSING HAZARDOUS DRIVING CONDITIONS AND
MINOR FLOODING ALONG POOR DRAINAGE AREAS. TEMPERATURES WILL CONTINUE
TO TREND WARMER THAN NORMAL WITH HEAT INDICES RANGING FROM THE LOW
HUNDREDS NEAR THE COAST TO MID HUNDREDS FURTHER INLAND. /08 JW

SATURDAY NIGHT...THE SHORTWAVE ENERGY CAUSING THE CURRENT ENERGY
PUSHES SOUTH OF THE GULF COAST AND INTO AN UPPER TROUGH OVER
FL...PUSHING THE BOUNDARY/SURFACE TROUGH WELL SOUTH OF THE NORTHERN
GULF COAST. COMBINED WITH SURFACE HIGH PRESSURE MOVING SOUTH OVER THE
CAROLINAS...A NORTHEASTERLY FLOW SETS UP...BRINGING DRIER AIR IN OVER
THE FA...AND SHIFTING THE RAIN AXIS SOUTH OF THE GULF COAST. THE
AIRMASS IS NOT THAT MUCH COOLER...SO AM EXPECTING TEMPS TO BE ABOUT
THE SAME AS TONIGHT...ABOVE SEASONAL.

SUNDAY THROUGH SUNDAY NIGHT...A STRONG UPPER SYSTEM DIVING SOUTH
OVER THE NORTHWESTERN CONUS PUSHES THE UPPER HIGH OVER THE PLAINS
EAST A BIT...CLOSER TO THE LOWER MISS RIVER VALLEY. GUIDANCE IS
CONSISTENT IN DEVELOPING A SURFACE LOW/CIRCULATION ON THE
BOUNDARY...BUT VARYING WHERE. EITHER WAY...THE FA REMAINS UNDER
DRIER NORTHEAST TO EASTERLY FLOW. FOR DAYTIME HIGHS SUNDAY...AM
EXPECTING AROUND THE SAME SUNDAY AS THE PREVIOUS DAY...BUT AM NOT
EXPECTING ANY RAIN. WITH THE BIT DRIER AIR...HEAT INDICES ARE
EXPECTED TO BE A BIT LESS...RISING TO THE 100 TO 102 RANGE. SUNDAY
NIGHT...WITH THE DRIER AIR IN PLACE...OVERNIGHT TEMPS AWAY FROM THE
COAST ARE EXPECTED TO BE SIGNIFICANTLY COOLER...WITH LOWER 70S
EXPECTED.

LONG TERM...(MONDAY ON)...MONDAY THROUGH TUESDAY NIGHT...THE
NORTHWESTERN CONUS SYSTEM PUSHES EAST...WHILE ANOTHER UPPER LOW
DEEPENS OVER EASTERN CA. THE UPPER HIGH OVER THE PLAINS GETS SHOVED
AROUND...BUT REMAINS PRETTY MUCH ENTRENCHED OVER THE SOUTHERN PLAINS.
THE DRIER AIRMASS THAT HAS MOVED OVER THE FA GETS MOISTENED UP BY
ATLANTIC MOISTURE BEING PUSHED OVER THE SOUTHEASTERN STATES AND
ULTIMATELY...THE FA BY THE EASTERLY FLOW AROUND SURFACE HIGH PRESSURE
OVER THE NORTHEASTERN CONUS. DAYTIME HIGH REMAIN PRETTY MUCH IN THE
MID 90S...PLUS OR MINUS...BUT WITH MOISTURE LEVELS CREEPING UP...
OVERNIGHT LOWS CREEP UP BACK INTO THE MID 70S OVER MUCH OF THE FA.

WEDNESDAY THROUGH FRIDAY...GUIDANCE IS ADVERTISING THE PREVIOUS
NORTHWESTERN CONUS UPPER SYSTEM MOVING OVER THE GREAT LAKES...THEN
NEW ENGLAND...PUSHING THE PLAINS UPPER HIGH WEST...TO OVER THE
DESERT SOUTHWEST. THIS ALLOWS AN UPPER TROUGH THAT HAS BEEN
MEANDERING AROUND OF FL TO SHIFT WEST...INCREASING THE CHANCE OF
RAIN THROUGH THE LATTER HALF OF THE WEEK. WITH THE INCREASING RAIN
CHANCES AND THE UPPER HIGH NO LONGER AN INFLUENCE FOR TEMPS...AM
EXPECTING TEMPS TO MODERATE DOWN TO SEASONABLY WARM LEVELS OVER
WESTERN PORTIONS OF THE FA...AROUND TO A BIT BELOW EASTERN PORTIONS
OF THE FA.

MARINE...A FRONT APPROACHING FROM THE NORTH WILL GENERATE SCATTERED
TO NUMEROUS THUNDERSTORMS THAT WILL MOVE SOUTHWARD OVER OUR COASTAL
WATERS AND OVER THE NORTHERN GULF THIS AFTERNOON AND EVENING. SOME
OF THESE STORMS WILL BECOME STRONG AND MAY PRODUCE WIND GUSTS OF
OVER 35 KNOTS. OTHERWISE...A MODERATE TO STRONG WEST TO NORTHWEST
FETCH WILL PERSIST THROUGH SATURDAY NIGHT. SMALL CRAFT SHOULD
EXERCISE CAUTION. FOLLOWING FRONTAL PASSAGE...A WEAK PRESSURE
PATTERN SETS UP ON SUNDAY AND CONTINUES INTO EARLY NEXT
WEEK...BRINGING LIGHT WINDS AND SMALL SEAS. /08 JW

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  94  77  94  77 /  50  30  30  10  05
PENSACOLA   77  93  78  92  77 /  50  30  30  10  05
DESTIN      80  89  79  89  80 /  50  30  30  10  05
EVERGREEN   74  96  75  96  73 /  20  10  20  05  05
WAYNESBORO  74  97  76  96  75 /  20  20  20  10  05
CAMDEN      75  96  75  96  74 /  20  10  10  10  05
CRESTVIEW   75  95  76  95  75 /  30  30  20  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 24, 5:43 AM CDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
543 AM CDT FRI JUL 24 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-251100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
543 AM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A SURFACE FRONTAL BOUNDARY IS FORECAST TO SLIP SOUTHWARD...BECOMING
ALIGNED FROM SOUTHERN GEORGIA TO CENTRAL MISSISSIPPI BY LATE THIS
AFTERNOON. WITH THE FRONT APPROACHING FROM THE NORTH ALONG WITH DEEP
MOISTURE AND AN ATMOSPHERE THAT BECOMES UNSTABLE...SCATTERED TO
NUMEROUS SHOWERS AND STORMS IS FORECAST. A POTENTIALLY ACTIVE DAY
LOOKS TO BE SETTING UP. SOME OF THE STORMS WILL LIKELY BE
STRONG...PRODUCING STRONG WIND GUSTS UP TO 50 MPH...AND FREQUENT
LIGHTNING. THE MORE ORGANIZED STORMS WILL BE EFFICIENT HEAVY RAIN
PRODUCERS AS WELL. A FEW SEVERE STORMS ARE NOT OUT OF THE QUESTION.
THE FORECAST CALLS FOR TODAY'S STORMS TO PUSH SOUTH TO SOUTHEAST AT
15 TO 25 MPH.

BEFORE STORMS DEVELOP...DAYTIME HIGHS LIFTING INTO THE MID 90S
COMBINE WITH DAILY HUMIDITY...SUPPORTING HEAT INDEX VALUES RANGING
FROM 101 TO 106.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BRIEF STRONG WIND GUSTS...FREQUENT LIGHTNING...AND LOCALLY HEAVY
RAINS CAN BE COMMON IN STRONGER STORMS THIS WEEKEND. ISOLATED STORM
COVERAGE IS FORECAST ON MONDAY AND TUESDAY. SCATTERED STORMS EXPECTED
WEDNESDAY AND THURSDAY ALONG AND SOUTHEAST OF INTERSTATE 65.

HIGHEST HEAT INDICES RANGE FROM 102 TO 107 DURING THE OUTLOOK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-251100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
543 AM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A FRONTAL BOUNDARY APPROACHING THE DEEP SOUTH LATE THIS AFTERNOON AND
EVENING...MAINTAINS A MODERATE WEST TO SOUTHWEST WIND FLOW. SMALL
CRAFT SHOULD EXERCISE CAUTION.

STORMS THAT DEVELOP OVER LAND TODAY ARE FORECAST TO TRACK GENERALLY
SOUTHEAST AT 15 TO 25 KNOTS INTO THE COASTAL WATERS. GIVEN THE
FORECAST STORM MOTION...MARINERS SHOULD BE ALERT TO DARKENING SKIES
TO THE NORTH AND NORTHWEST...ONSET OF FREQUENT LIGHTNING...STRONG
WIND GUSTS AND VISIBILITY REDUCING HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR MARINE
STORMS. FREQUENT LIGHTNING ACTIVITY AND VISIBILITY REDUCING HEAVY
RAINS WILL ALSO BE A HAZARD IN AND NEAR STORMS DURING THE OUTLOOK.

In the hours before

Special weather statement, Jul 24, 4:50 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
450 PM CDT FRI JUL 24 2015

ALZ051-052-MSZ067-242230-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
450 PM CDT FRI JUL 24 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON AND SOUTHWESTERN CHOCTAW IN SOUTHWEST
ALABAMA...AND NORTHEASTERN WAYNE IN SOUTHEAST MISSISSIPPI UNTIL 530
PM CDT...

AT 449 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
CRANDALL...OR 11 MILES NORTHEAST OF WAYNESBORO...MOVING SOUTHEAST AT
30 MPH.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...          MILLRY...              SILAS...
GILBERTOWN...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3173 8811 3161 8832 3156 8865 3183 8882
      3185 8863 3189 8848 3194 8847 3196 8842
TIME...MOT...LOC 2149Z 314DEG 25KT 3182 8855
Local storm report, Jul 24, 4:51 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
451 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     LIGHTNING        NAVARRE                 30.41N 86.91W
07/24/2015                   SANTA ROSA         FL   911 CALL CENTER

            SANTA ROSA 911 REPORTED A LIGHTNING INDUCED ATTIC FIRE AT
            9689 LEEWARD WAY IN NAVARRE FL.

&&

GENEJ
Special weather statement, Jul 24, 4:55 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
455 PM CDT FRI JUL 24 2015

ALZ264-266-FLZ202-242230-
BALDWIN COASTAL AL-BALDWIN CENTRAL AL-ESCAMBIA COASTAL FL-
455 PM CDT FRI JUL 24 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...COASTAL BALDWIN AND CENTRAL BALDWIN IN SOUTHWEST
ALABAMA...AND COASTAL ESCAMBIA IN NORTHWEST FLORIDA UNTIL 530 PM
CDT...

AT 455 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR POINT CLEAR TO ORANGE BEACH TO NEAR JOHNSONS
BEACH...AND MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           FOLEY...               ORANGE BEACH...
ELBERTA...             MAGNOLIA SPRINGS...    PERDIDO BEACH...
BON SECOUR...          JOHNSONS BEACH...      LILLIAN...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3023 8787 3024 8787 3026 8777 3030 8773
      3029 8775 3036 8783 3041 8782 3038 8784
      3040 8790 3046 8792 3042 8765 3042 8741
      3040 8745 3036 8746 3040 8742 3042 8735
      3033 8735 3032 8738 3031 8734 3024 8784
TIME...MOT...LOC 2155Z 327DEG 27KT 3044 8792 3031 8760 3035 8739
Special weather statement, Jul 24, 5:08 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
508 PM CDT FRI JUL 24 2015

ALZ263-265-242300-
MOBILE CENTRAL AL-MOBILE COASTAL AL-
508 PM CDT FRI JUL 24 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE AND COASTAL MOBILE IN SOUTHWEST ALABAMA
UNTIL 600 PM CDT...

AT 507 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR GRAND BAY TO NEAR BELLE FONTAINE...AND
MOVING SOUTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
BAYOU LA BATRE...      GRAND BAY...           BELLE FONTAINE...
CODEN...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3033 8816 3032 8823 3033 8819 3036 8819
      3036 8825 3032 8826 3037 8826 3038 8824
      3039 8829 3037 8831 3039 8831 3039 8839
      3056 8840 3054 8808 3038 8811 3033 8814
      3030 8813
TIME...MOT...LOC 2207Z 353DEG 12KT 3052 8836 3050 8807
Special weather statement, Jul 24, 5:46 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
546 PM CDT FRI JUL 24 2015

ALZ053-054-242330-
WILCOX AL-CLARKE AL-
546 PM CDT FRI JUL 24 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN WILCOX IN SOUTHCENTRAL ALABAMA...AND NORTHEASTERN
CLARKE IN SOUTHWEST ALABAMA UNTIL 630 PM CDT...

AT 546 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM MAGNOLIA TO SURGINER TO 6 MILES EAST OF PUTNAM...
AND MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...         CAMDEN...              PINE HILL...
YELLOW BLUFF...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED. FREQUENT LIGHTNING IS ALSO OCCURRING WITH THESE STORMS.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3222 8752 3184 8714 3183 8750 3182 8750
      3181 8752 3179 8775 3199 8790 3199 8767
      3200 8766 3200 8763 3213 8762 3213 8752
TIME...MOT...LOC 2246Z 316DEG 30KT 3214 8765 3203 8772 3200 8793
Special weather statement, Jul 24, 6:23 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
623 PM CDT FRI JUL 24 2015

ALZ053>055-250015-
MONROE AL-WILCOX AL-CLARKE AL-
623 PM CDT FRI JUL 24 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN MONROE AND SOUTHWESTERN WILCOX IN SOUTHCENTRAL
ALABAMA...AND NORTHEASTERN CLARKE IN SOUTHWEST ALABAMA UNTIL 715 PM
CDT...

AT 623 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF YELLOW BLUFF...OR 11 MILES SOUTHEAST OF THOMASVILLE...MOVING
SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...         VREDENBURGH...         BEATRICE...
FULTON...              YELLOW BLUFF...        PETERMAN...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3171 8707 3147 8736 3179 8773 3194 8764
      3201 8743
TIME...MOT...LOC 2323Z 311DEG 25KT 3184 8755

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 1:19 PM CDTSpecial Weather StatementMOBClarke56 min
Jul 24, 1:31 PM CDTSpecial Weather StatementMOBEscambia59 min
Jul 24, 1:47 PM CDTSpecial Weather StatementMOBWashington28 min
Jul 24, 2:12 PM CDTSpecial Weather StatementMOBEscambia63 min
Jul 24, 2:29 PM CDTSpecial Weather StatementMOBClarke61 min
Jul 24, 2:33 PM CDTSpecial Weather StatementMOBBaldwin57 min
Jul 24, 3:08 PM CDTSpecial Weather StatementMOBWashington52 min
Jul 24, 3:28 PM CDTSpecial Marine WarningMOB62 min
Jul 24, 3:38 PM CDTSpecial Marine WarningMOB52 min
Jul 24, 4:07 PM CDTSevere Thunderstorm WarningMOBBaldwin11 min
Jul 24, 4:27 PM CDTSpecial Weather StatementMOBBaldwin33 min
Jul 24, 4:28 PM CDTSpecial Marine WarningMOB92 min
Jul 24, 4:36 PM CDTSpecial Marine WarningMOB84 min
Jul 24, 4:44 PM CDTSpecial Marine WarningMOB91 min
Jul 24, 4:59 PM CDTSpecial Marine WarningMOB91 min
Jul 24, 5:08 PM CDTSpecial Weather StatementMOBMobile52 min
Jul 24, 5:26 PM CDTSpecial Marine WarningMOB94 min
Jul 24, 5:46 PM CDTSpecial Weather StatementMOBWilcox44 min
Jul 24, 6:07 PM CDTSpecial Marine WarningMOB53 min
Jul 24, 6:23 PM CDTSpecial Weather StatementMOBMonroe52 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.